# SDR 2015FA0000437

- Difficulty date: August 21, 2015
- Submitted: September 4, 2015
- Operation: General aviation
- Aircraft: N125MT
- Make and model: Piper PA-28R-201
- Aircraft serial: 2844093
- Aircraft time: 5,882 hours
- Engine: Lyc IO360C1C6
- Engine time: 2,839 hours
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 4372
- Part serial: 14070847
- Condition: Inoperative
- Location: Engine
- Part time: 406 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT WOULD NOT START OR EVEN HIT DESPITE MULTIPLE ATTEMPTS.  WHEN THE TIMING WAS CHECKED IT WAS FOUND THAT THE IMPULSE COUPLING WOULD RELEASE AT VARYING TIMES.  THIS ACFT ONLY HAS ONE IMPULSE COUPLED MAGNETO.  THIS MAGNETO HAS BEEN RETURNED FOR WARRANTY.
